# SDR JJBA20240304025

- Difficulty date: February 22, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LH GUSSET BTW FR 59-61, OMEGA BEAM FOUND CORRODED BTW FR60-61. LH OMEGA BEAM BTW FR 60-61, CUTOUT MADE FOR BEAM REPAIR. LH OMEGA BEAM REPAIRED BTW FR 60-61
